MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11060815
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.The root cause has not been identified.A supplemental report will be submitted upon the receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of a potential patient injury involving the magnetom vida system.Per the received information the patient did not feel any burn, but only some heat during the examination; however, the patient noticed burns on the lower back two hours after the examination.Siemens healthineers has requested additional information regarding the event details and the extent of the patient¿s injury.The additional information is pending receipt as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.According to the received information siemens healthineers is unaware of a serious injury associated with this issue.The patient alleged that they discovered skin burns about two hours after an mri examination.During the examination, the patient did not feel a burning, but only some heat.It was stated that the patient did not have any metal objects or jewelry on their body, they did not touch the sides of the bore, nor contact any cables.Information was provided that the patient was feeling well.For investigation siemens healthineers requested a savelog, dicom images, questionnaire, and system and coil qa.Siemens healthineers was informed that both used coils and the system passed the qa checks successfully.Additionally, it was stated that no savelog was available for the time of the patient's examination.The system is not serviced by siemens healthineers and we were informed that our local organization was not successful in retrieving the dicom images of the patient's examination and the questionnaire.Thus, no detailed investigation and no analysis of sar was possible and the root cause for the patient's burn could not be determined.

Brand Name
MAGNETOM VIDA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22781820
Report Number3002808157-2025-00022
Device Sequence Number8128005
Product Code LNH
UDI-Device Identifier04056869039176
UDI-Public(01)04056869039176
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown